Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 1-12 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Prakasa Rao B ‎. Improved Cramer-Rao Inequality for Randomly Censored Data. JIRSS. 2018; 17 (2) :1-12
URL: http://jirss.irstat.ir/article-1-472-en.html
CR RAO AIMSCS, HYDERABAD, INDIA , blsprao@gmail.com
Abstract:   (3798 Views)
‎As an application of the improved Cauchy-Schwartz inequality due to Walker (Statist. Probab. Lett. (2017) 122:86-90)‎, ‎we obtain an improved version of the Cramer-Rao inequality for randomly censored data derived by Abdushukurov and Kim (J. Soviet. Math. (1987) pp. 2171-2185)‎. ‎We derive a lower bound of Bhattacharya type for the mean square error of a parametric function based on randomly censored data‎.
Full-Text [PDF 58 kb]   (1065 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2017/10/5 | Accepted: 2018/02/5 | Published: 2018/08/10

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society